A Best Covering Problem.
Mathematica Scandinavica, Tome 77 (1995) no. 2, pp. 272-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1995__77_2_167366,
author = {F.F. Knudsen and K. Seip and A.M. Ulanovskii},
title = {A {Best} {Covering} {Problem.}},
journal = {Mathematica Scandinavica},
pages = {272--280},
year = {1995},
volume = {77},
number = {2},
zbl = {0868.46020},
url = {http://geodesic.mathdoc.fr/item/MS2_1995__77_2_167366/}
}
F.F. Knudsen; K. Seip; A.M. Ulanovskii. A Best Covering Problem.. Mathematica Scandinavica, Tome 77 (1995) no. 2, pp. 272-280. http://geodesic.mathdoc.fr/item/MS2_1995__77_2_167366/